Military Nesties
Dear Community,

Our tech team has launched updates to The Nest today. As a result of these updates, members of the Nest Community will need to change their password in order to continue participating in the community. In addition, The Nest community member's avatars will be replaced with generic default avatars. If you wish to revert to your original avatar, you will need to re-upload it via The Nest.

If you have questions about this, please email [email protected]

Thank you.

Note: This only affects The Nest's community members and will not affect members on The Bump or The Knot.

thyroid problems

I've had some thyroid issues that I've been taking Levothyroxine for, for about 6-8 months. I don't know exactly how long. 

My first dosage was going well until about 3 months in. I would have to go to the bathroom immediately as soon as I ate after waiting the 40-60 minutes after taking my medication.

So, my doctor did blood work and changed my dosage quite a bit. Well, now the need to run to the restroom has resolved but now I'm losing my hair again.

My hair loss was the symptom that took me to the OB/GYN to begin with. I thought I was having hormonal problems. So, he was the one that began me on my initial medication and then I began to see my primary which changed my dosing for me here recently.

Anyone find that their hair loss never subsided even when their levels proved that their dosage was correct? 

I have an appointment on 3/21 for a follow up but I'm upset that my thyroid is off and I'm losing a ton of hair a day. Also, my all around mood feels "different". I'm not depressed but I feel "off" I guess.  

[IMG]http://i40.tinypic.com/rka6nk.jpg[/IMG]
6/50

Re: thyroid problems

  • I have absolutely no knowledge or advice on this issue. Just wanted to offer a pat on the back. I hope they are able to figure everything out for you!
    image
  • Oh, I am sorry. My landlord's wife began having thyroid issues during her second pregnancy and she is still having a tough time with weight, hair loss, and mood and figuring out the right meds and dosage. It sucks for her, so I feel for you. I hope you figure it out with your doctor soon.
  • My mom was diagnosed with a thyroid disorder about 20 years ago.  Hair loss was never an issue for her but she definitely has mood changes.  It took a while to get her stabilized on medication (they had to destroy her thyroid gland first) and she still needs to get it adjusted from time to time.  When she is on the right dose she does much better.  On thing they discovered is she can only take Synthroid.  They have tried her on other meds and none work as well. 
    Wedding Countdown Ticker
  • I'm sorry, I know how hard it is to deal with.  My co-worker from back home also has thyroid issues.  They've had to adjust her medications several times because she was still having problems with weight loss/gain, hair loss, mood and fatigue.  It was horrible when she was "off"  but when they got the meds right, she was much better.  I hope they can get things figured out for you. 
    Anniversary Pregnancy Ticker
  • image blueshirt2003:

    I've had some thyroid issues that I've been taking Levothyroxine for, for about 6-8 months. I don't know exactly how long. 

    My first dosage was going well until about 3 months in. I would have to go to the bathroom immediately as soon as I ate after waiting the 40-60 minutes after taking my medication.

    So, my doctor did blood work and changed my dosage quite a bit. Well, now the need to run to the restroom has resolved but now I'm losing my hair again.

    My hair loss was the symptom that took me to the OB/GYN to begin with. I thought I was having hormonal problems. So, he was the one that began me on my initial medication and then I began to see my primary which changed my dosing for me here recently.

    Anyone find that their hair loss never subsided even when their levels proved that their dosage was correct? 

    I have an appointment on 3/21 for a follow up but I'm upset that my thyroid is off and I'm losing a ton of hair a day. Also, my all around mood feels "different". I'm not depressed but I feel "off" I guess.  

    No, even when I'm taking it correctly, I still have hair loss.  You know it's bad when your hairdresser gets concerned, lol.    

    Anniversary image
  • image SLouise:

    No, even when I'm taking it correctly, I still have hair loss.  You know it's bad when your hairdresser gets concerned, lol.    

    When I was looking up information last night on hair loss while on the correct dose I saw that people realized they might have a thyroid problem from their hairdressers.  

    [IMG]http://i40.tinypic.com/rka6nk.jpg[/IMG]
    6/50
Sign In or Register to comment.
Choose Another Board
Search Boards